# SDR CA130311019

- Difficulty date: February 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 404831
- Condition: Sparks
- Location: Cabin Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL ODOR IN REAR GALLEY.  ENGINEERS DISCOVERED THAT AN OVERHEAD CABIN SIDE WALL BULB, 21B WAS BEGINNING TO SPARK AND SMOULDER, PRODUCING A PLASTIC BURNING SMELL, SIMILAR TO THE SAME ODOR EXPERIENCED BEFORE.  BULB REMOVED AND SURROUNDING AREA EXAMINED. CBS TO SIDE WALL PULLED ISOLATING THE ROW OF LIGHTS.  SIDEWALL LAMP HOLDER REPLACED.
